# SDR 97ZZZM415

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196GA
- Make and model: Beech 1900C
- Aircraft serial: UB31
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 375 - FLL-TPA -WHEN LANDING GEARN SELECTED DOWN FOR LANDING, GEAR R ELAY CIRCUIT BREAKER POPPED.  REPAIRED CHAFED WIRE IN FUSELAGE.
